# SDR CALA2020021700455

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: 146A32318
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0725: CORROSION AROUND TOILET SERVICE PANEL. REF BY PEMCO NR 2675N757. REMOVED AND EVALUATED CORROSION AT SKIN AROUND TOILET SERVICE PA NEL. ORIG MAT .080 MAT LOSS .024'' MAT REMAING .056 MAT LOSS ALLO WABLE .10T FOUND TO BE OUT UNIT PERFORMED SKIN REPAIR IAW B737-8 00 SRM 53-00-01 ALLOWABLE DAMGE 1 AND EA NO. PD 37-53-3115/ ECRA 5331-02605.   REMOVED AND EVALUATED CORROSION AT SKIN AROUND TOILET SERVICE P NEL. ORIG MAT .080 MAT LOSS .024'' MAT REMAING .056 MAT LOSS ALL WABLE .10T FOUND TO BE OUT UNIT PERFORMED SKIN REPAIR IAW B737- 00 SRM 53-00-01 ALLOWABLE DAMGE 1 AND EA NO. PD 37-53-3115/ ECR
